# SDR CALA2020021640416

- Difficulty date: February 11, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3233
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0725) AFT CARGO, BILGE STRINGER HAS EXFOLIATED CORROSION, DAMAGE APPROX. 6 INCHES, STR. 26L(STA.807). REF BY PEMCO NR 2675N690 REMOVED & EVALUATED CORROSION FROM BILGE STRINGER AT AFT CARGO C OMPT. STR 26L STA 807-847 ORIG MAT ..090'' MAT LOSS. %100 FOUD TO BE OUT OF LIMITS. PERFORMED REPAIR FROM STR 26L SECTION STA 797 TO STA 887. IAW B-737-800 SRM 53-00-03 ALLOWABLE DAMAGE AND SRM 53-00-03 REPAIR 1 FIG 202.  EVALUATED CORROSION FROM BILGE STRINGER AT AFT CARGO OMPT. STR 26L STA 807-847 ORIG MAT ..090'' MAT LOSS. %100 FOUD T BE OUT OF LIMITS. PERFORMED REPAIR FROM STR 26L SECTION STA 79 TO STA 887. IAW B-737-800 SRM 53-00-03 ALLOWABLE DAMAGE AND SR
